On monday I'm going to ask some antidepressants to be prescribed for me because my condition is close to total dysfunction at the moment.
I took melatonin for the first time yesterday for sleep, one 3mg pill got me just 5 hours of undistrubed sleep so I took another half and got another 3 hours from it. Afterwards I turned on my notebook on white noise youtube video and managed to sleep for 4 hours. After each wake up I had a panic attack so it was very hard to relax again. I have no appetite, I have to force myself to eat as I start to feel weak. Spending all the time on the bed with no motivation to do anything.
What bothers me most is not tinnitus.It interferences with my sleep as it totally invades my attention during moments of silence and I can hear at night with the refrigerator working too, but with white noise masking seems like it's bearable. Also fans of my laptop completly mute it as I'm typing.
The aural fullness is getting me. It's totally awful. One of my ears is so constricted all the time so then I'm out of computer I can't think about anything else. Moreover, as this fullness tends to travel from one ear it seriously hampers any adoptation to it. I know it won't go away.
I've searched this forum for klonopin, xanax, fullness keywords and while I haven't checked throu all the pages as there are too many of them, it looks like it xanax can be a relief with tinnitus and klonopin can help with fullness. They both have strong effects and I'm worried if I'll be able to carry on with my work. I have a very sparse schedule 1 working day/ 3-5 days off. But the working day goes for 20-28 hours without sleep. I could take it normally prior to aggravation of my conditon but how severe can be infulence from not taking these drugs for 2 days? Can I interrupt the course at all?
Also as both of these drugs seems to be in the top grade of antidepressants in existance how would you rate my chances to get them prescribed? Or I should try some weaker before? I just don't think they will be enough.
Please let me know your thoughts, I feel so lost...